# SDR AALA20161207013

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 79,688 hours, 42,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 21619
- Condition: Faulty
- Location: Cabin
- Part time: 38,434 hours, 18,888 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  OVERHEAD EMERGENCY EXIT LIGHTS ROW 23 THROUGH 27 COME ON WITH BATTERY SWITCH IN THE OFF POSITION.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
